Periodic orbits near infinity in the restricted N-body problem

Meyer, K.R.

Celestial Mechanics 23(1): 69-81

1981


ISSN/ISBN: 1572-9478
Accession: 086541989

Download citation:  
Text
  |  
BibTeX
  |  
RIS

Article/Abstract emailed within 1 workday
Payments are secure & encrypted
Powered by Stripe
Powered by PayPal

Abstract
This paper shows that there exist two families of periodic solutions of the restricted N-body problem which are close to large circular orbits of the Kepler problem. These solutions are shown to be of general elliptic type and hence are stable. If the restricted problem admits a symmetry, then there are symmetric periodic solutions which are close to large elliptic orbits of the Kepler problem.